2021 – RESOURCEFULNESS

The live event is over. If you could not participate, missed some of the sessions, or just would like to watch again the speakers that captivated you the most, you can still gain value with the recordings.


Resourcefulness became the center of our discussion of the 4th Global PM Days on May 29-30, 2021.

All of us being truly passionate about our work strive to achieve great results, stay on the productive side of teamwork. However in those times when risks, challenges, and very difficult situations arise we need to find resources, effective ways, and creative solutions to deal with them.

Resourcefulness – the key to handling uncertainty, changes, limitations, and stressful situations. It is the ability to apply different techniques of thinking, analyzing, and planning. It is about finding or creating new resources, as well as making the optimal use of what we have.

The main principle on the basis of resourcefulness is creativity and innovation while the main value appears to be teamwork.

It is a rare case when the project is being implemented with no limitations. The team is always to find solutions to achieve set goals no matter what happens, leveraging on what they have and what they can get. And that’s where resourcefulness helps project managers to find effective solutions in this turbulent world.

FOR DOWNLOAD: AGENDA | FULL PROGRAMM


Speakers & Program

Conference Program of Day 1 – May 29, 2021

OPENING
Time: 12:00 pm – 12:10 pm CEST

Alain Robert, FRANCE
The French Spiderman
 
Time: 12:10 pm – 12:40 pm CEST
Topic: Stop dreaming your life, realize your dreams!
Format: LIVE
 
Christoph Schmiedinger, AUSTRIA
Executive Consultant at borisgloger consulting
 
Time: 12:50 pm – 1:20 pm CEST
Topic: How agility can boost resourcefulness in your projects
Format: LIVE
 

Arlene Derbaix, BELGIUM
Portfolio & Project Management, Change Management, Women Career Development
 
Time: 1:30 pm – 2:00 pm CEST
Topic: When resourcefulness becomes a pillar of modern leadership
Format: LIVE
 

Cezary Tręda, POLAND
Cancer scientist, Mountaineer, Pathfinder
 
Time: 2:10 pm – 2:40 pm CEST
Topic: Each activity is just an introduction to something bigger
Format: LIVE

1ST NETWORKING SESSION (1 hr)
Time: 3:00 pm – 4:00 pm CEST

William Stewart, CANADA
President of DeeplyPracticalPM.com
 
Time: 4:10 pm – 4:40 pm CEST
Topic: Believing you can find success before you know how
Format: LIVE
 
Greg Githens, USA
Executive & Leadership Coach, Author of “How to Think Strategically”
 
Time: 4:50 pm – 5:20 pm CEST
Topic: How resourcefulness contributes to strategic thinking and your career
Format: LIVE
 
Scott Ambler, CANADA
Vice President & Chief Scientist, Disciplined Agile at Project Management Institute
 
Time: 5:30 pm – 6:00 pm CEST
Topic: Working smarter: The Disciplined Agile Enterprise
Format: LIVE
 

Prof. Dr. Martina Huemann, AUSTRIA
WU Vienna University of Economics and Business, Austria
 
Time: 6:10 pm – 6:40 pm CEST
Topic: Your project career!
Format: LIVE

2ND NETWORKING SESSION (1 hr)
Time: 7:00 pm – 8:00 pm CEST


Conference Program of Day 2 – May 30, 2021

OPENING
Time: 12:00 pm – 12:10 pm CEST

Hugo Gonçalves, PORTUGAL
Founder, Executive Coach and Design Thinker at KNOWMAD VENTURES
 
Time: 12:10 pm – 12:40 pm CEST
Topic: Emotions, creativity and resourcefulness – from chaos to order
Format: LIVE
 
Sara D’Onofrio, SWITZERLAND
IT Business Partner Manager at Genossenschaft Migros Zürich, Switzerland
 
Time: 12:50 pm – 1:20 pm CEST
Topic: How to overcome challenges in projects – an experience report
Format: LIVE
 
Iris Hauck-Rameis, AUSTRIA
Project Manager, PM Consultant, PM Coach at <IHR Projekt – Mein Service>
 
Time: 1:30 pm – 2:00 pm CEST
Topic: The right thing at the right time! Insights into my project management toolbox
Format: LIVE
 
Paul Sloane, UK
Author and Speaker, www.destination-innovation.com
 
Time: 2:10 pm – 2:40 pm CEST
Topic: What is lateral thinking and why do project managers need it?
Format: LIVE

3RD NETWORKING SESSION (1 hr)
Time: 3:00 pm – 4:00 pm CEST

Angeline Thorne, UK
Partner at Project4 Learning Lab
 
Time: 4:10 pm – 4:40 pm CEST
Topic: Programmed for learning: why it’s ok to not know what you think you should
Format: LIVE
 
Keith Howells, UK
Managing Partner at Project4 Learning Lab
 
Time: 4:10 pm – 4:40 pm CEST
Topic: Programmed for learning: why it’s ok to not know what you think you should
Format: LIVE
 
Teresa Lawrence, USA
International Deliverables, LLC, NYS & NYC WBE
 
Time: 4:50 pm – 5:20 pm CEST
Topic: The sophisticated problem solver: separating idea generation from idea evaluation
Format: LIVE
 
Dr. Eva Hruscova, MALTA
Manager, People & Change Advisory at KPMG Malta
 
Time: 5:30 pm – 6:00 pm CEST
Topic: Unlocking Your Resilience
Format: LIVE
 
Ema Marie Attard, MALTA
Manager, People & Change Advisory at KPMG Malta
 
Time: 5:30 pm – 6:00 pm CEST
Topic: Unlocking Your Resilience
Format: LIVE

4TH NETWORKING SESSION (30 min)
Time: 6:10 pm – 6:40 pm CEST

PANEL DISCUSSION

Topic: Path to resourcefulness
Time: 6:50 pm – 7:50 pm CEST
Panelists: Greg Githens, William Stewart, Dr. Eva Hruscova
Panel facilitator: Vladimir Polkovnikov, Russia

CLOSING
Time: 7:50 pm – 8:00 pm CEST


MAIN SPONSORS